# SDR DALA2022011000162

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 62,058 hours, 29,052 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2077530) DURING INSPECTION FOUND LH HORIZONTAL STABILIZER ATTACH POINTS HAVE CORROSION ON AFT FACE OF LOWER AFT LUG STRUCTURE. AFT FACE OF LOWER AFT LUG STRUCTURE OF LEFT HORIZONTAL STABILIZER ATTACH POINTS WAS REPAIRED PER ETI-37-21-546 REV. 4 AND ER/A 596389-14 REV. ORIGINAL.
